# SDR 96UAL900789

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN IN FLIGHT DUE TO EXCESSIVE OIL CONSUMPTION, 1 GALLON PER HOUR.  *S/D*  FOUND MAIN OIL SCREEN O-RING CUT.  REPLACED O-RING AND RAN ENGINE FOR 5 MINUTES, NO LEAKS NOTED.
